# SDR REXA201000055

- Difficulty date: April 24, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N8560F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7560
- Aircraft time: 19,780 hours, 16,847 cycles
- Engine: Ge CF343B
- Engine time: 18,743 hours, 16,456 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT THE 80 KNOT CALL OUT, ON TAKEOFF ROLL FROM KMEM THE F/O ALERTED THE CAPTAIN TO THE LT ENGINE ITT INDICATION BEING APPROXIMATELY 900 DEGREES AND IN THE RED. THE CAPTAIN ABORTED THE TAKEOFF AND CLEARED THE RUNWAY.  THE QRH WAS COMPLETED AND THE CAPTAIN ELECTED TO SHUT DOWN THE LT ENGINE.  MAINTENANCE DETERMINED THAT THE ENGINE HAD AN INTERNAL OIL LEAK.  THE ENGINE IS BEING REPLACED TODAY.
